Ph.D degree (University of Minnesota)
Bachelor's degree (Peking University)
Prior to joining CUHKSZ in August, 2019, Prof. Wang worked at Tulane University for 26 years; and at Southern University of Science and Technology during 2016-2019. He has been teaching, non-stop except when he was on sabbatical leaves. He has taught many courses ranging from freshmen Calculus, to topics courses for Ph.D students. Professor Wang's research field is partial differential equations (PDE). Some of his research topics are meant to discover new mathematical phenomena and provide new insights, or demonstrate new methods/ideas via specific, prototype PDEs in a simple and crystal-clear framework; the other topics (e.g. global bifurcation theory, and Krein-Rutman theory) are meant to provide general, yet user-friendly tools for workers to use when attacking sophisticated PDE models arising in applications.
1. On concentration of positive bound states of nonlinear Schrödinger equations, Communications in Mathematical Physics 153 (1993), 229-244
2. On the Cauchy problem for reaction-diffusion equations, Transactions of the American Mathematical Society 337 (1993), 549-589.
3. On the stability and instability of positive steady states of a semilinear heat equation in Rn (with C. Gui and W.-M. Ni), Communications on Pure and Applied Mathematics, Vol. XLV (1992), 1153-1181
4. Traveling waves in a convolution model for phase transitions (with P. Bates, P. Fife and X. Ren), Archive for Rational Mechanics and Analysis 138 (1997), 105-136
5. Qualitative behavior of solutions of a chemotactic diffusion system: Effects of motility and chemotaxis and dynamics, SIAM Journal on Mathematical Analysis 31 (2000), 535-560.
6. On global bifurcation for quasilinear elliptic systems on bounded domains(with J. Shi), Journal of Differential Equations 246 (2009), 2788-2812
7. Effective boundary conditions resulting from anisotropic and optimally aligned coatings: the two dimensional case (with Xinfu Chen & Cody Pond), Archive for Rational Mechanics and Analysis 206 (2012), pp. 911-951
8. Spiky and transition layer steady states of chemotaxis systems via global bifurcation method and Helly's compactness theorem (with Qian Xu), Journal of Mathematical Biology (2013), no. 6, 1241–1266.
9. On eigenvalue problems arising from nonlocal diffusion models (with Fang Li and Jerome Coville ), Discrete and Continuous Dynamical Systems, 37(2017) , 879–903.
10. Using effective boundary conditions to model fast diffusion on a road in a large field (with Huicong Li)，Nonlinearity, 30 (2017), 3853-3894.